# SDR CALA2024121101476

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757324
- Aircraft serial: 32590
- Aircraft time: 66,483 hours, 20,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: None
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED THE RIGHT AFT OVERWING EMERGENCY EXIT HATCH. REF. 52-22-01-902-001 INSTALLED THE RIGHT FORWARD OVERWING EMERGENCY EXIT HATCH. REF. AMM 52-22-01-402-074  RIGHT AFT OVERWING EMERGENCY EXIT HATCH. PER SLIDE RENDER SAFETY CHECKLIST,   PERFORMED RII INSPECTION OF OVERWING EMEGENCY EXIT HATCH INSTALLATION IAW GMM 09-25-05. SLIDE WILL BE ARMED AFTER FURTHER MAINTENANCE.
